Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 26, 2014, 4:23 PM CDT for Allen Parish, Beauregard Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 4:23 PM CDT (21:23 UTC)
- Expired
- Jun 26, 2014, 4:45 PM CDT
- In force
- 22 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Beauregard Parish, LA
The radar
The Ft Polk radar (KPOE), 48 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417 WUUS54 KLCH 262123 SVRLCH LAC003-011-262145- /O.NEW.KLCH.SV.W.0040.140626T2123Z-140626T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 423 PM CDT THU JUN 26 2014 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ALLEN PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES MITTIE... NORTHEASTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...SUGARTOWN...DRY CREEK... * UNTIL 445 PM CDT * AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...6 MILES SOUTHWEST OF DRY CREEK...MOVING NORTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TULLA AND GRANT PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3088 9326 3086 9276 3049 9307 3059 9328 TIME...MOT...LOC 2122Z 209DEG 29KT 3063 9314 $$ STACKHOUSE/DEAL
1 follow-up statement
033 WWUS54 KLCH 262139 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 439 PM CDT THU JUN 26 2014 LAC003-011-262145- /O.CON.KLCH.SV.W.0040.000000T0000Z-140626T2145Z/ BEAUREGARD LA-ALLEN LA- 439 PM CDT THU JUN 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH CENTRAL ALLEN AND NORTHEASTERN BEAUREGARD PARISHES... AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BUNDICK LAKE..MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MITTIE...SUGARTOWN AND GRANT PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. && LAT...LON 3066 9324 3088 9326 3086 9276 3063 9295 TIME...MOT...LOC 2139Z 209DEG 29KT 3075 9306 $$ STACKHOUSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:10 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 26, 3:10 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 310 PM CDT THU JUN 26 2014 .SYNOPSIS... A DOME OF HIGH PRESSURE IS FOUND ACROSS THE EASTERN GULF OF MEXICO ...OFFSHORE TAMPA. AN ATTENDANT WARM (OR CARIBBEAN) CONVEYOR BELT AIRSTREAM IS FOUND ON THE OUTER WESTERN PERIPHERY OF DOME...ITS PRINCIPAL AXIS CURVING CLOCKWISE FROM THE BAY OF CAMPECHE THROUGH HOUMA...BEFORE TURNING EAST TO ACROSS SOUTH ALABAMA. FURTHER UP...A DIFLUENT TROUGH...EMBEDDED IN THE SOUTHERN STREAM OF THE MIDLATITUDE WESTERLIES...EXTENDS FROM EASTERN OKLAHOMA THROUGH THE MOUTH OF THE RIO GRANDE RIVER. SEVERAL WESTERLY IMPULSES (OR WESTERLY SURGES) CONTINUE TO EMANATE OUT OF THE TROUGH...PROPAGATING EASTWARD ACROSS SOUTHEAST TEXAS AND LOUISIANA. && .DISCUSSION... SOUTHERLY IMPULSES (OR SURGES) CONTINUE RIDING-UP ALONG THE (INCLINED) PRINCIPAL AXIS. ITS MESO-CONVECTIVE LIFT IS PHASING IN WITH THE PVA LIFT ATTENDING THE WESTERLY IMPULSES (OR SURGES). STRONG SHOWERS AND THUNDERSTORMS ARE THE RESULT. IN GENERAL...THE WARM CONVEYOR BELT AIR STREAM (ISENTROPIC LIFT) WILL PERSIST ACROSS THE FORECAST AREA THROUGH FRIDAY. THE PHASING- IN OF SOUTHERLY SURGES AND WESTERLY SURGES ALOFT WILL BRING ABOUT STRONG SHOWERS AND THUNDERSTORMS. THE CARIBBEAN FEED WILL WEAKEN OVER THE WEEKEND. SHOWERS AND THUNDERSTORMS WILL BECOME MORE SCATTERED. && .PRELIMINARY POINT TEMPS/POPS... KLCH 74 85 76 88 77 / 60 70 50 50 10 KBPT 75 86 77 89 77 / 60 70 50 50 10 KAEX 73 85 73 88 74 / 60 70 40 50 10 KLFT 75 85 76 89 77 / 70 70 40 50 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV WWW.TWITTER.COM/NWSLAKECHARLES WWW.YOUTUBE.COM/NWSLAKECHARLES &&
Hazardous weather outlook, Jun 26, 5:38 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 538 AM CDT THU JUN 26 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 271045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 538 AM CDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD TODAY AS AN UPPER TROUGH LINGERS OVER THE REGION. WITH AMPLE MOISTURE OVER THE AREA...STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL OR HIGH RAINFALL RATES WITHIN A SHORT PERIOD OF TIME. AS A RESULT...MINOR FLOODING OF STREETS AND LOW LYING AREAS WILL BE POSSIBLE. IN ADDITION...STORMS WILL ALSO BE CAPABLE OF FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS. NO WIDESPREAD OR ORGANIZED SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY. SHOWER AND THUNDERSTORM CHANCES WILL DECREASE THROUGH THE WEEKEND. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS. ACTIVITY IS EXPECTED TO BECOME MORE ISOLATED BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-271045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 538 AM CDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO WATER LIGHTNING AND WIND GUSTS TO AROUND 35 KNOTS. IN ADDITION...SOME STORMS COULD CONTAIN VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN 1 NM. SOUTHERLY WINDS WILL STRENGTHEN OVER THE COASTAL WATERS WEST OF CAMERON TONIGHT...AND SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXERCISE CAUTION CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS THROUGH THE EARLY PART OF THE WEEKEND AS WINDS AND SEAS REMAIN ELEVATED. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE AT TIMES. OTHERWISE...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY WITH FREQUENT CLOUD TO WATER LIGHTNING STRIKES...GUSTY WINDS AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM THE MAIN HAZARDS IN STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 24
In the hours before
Special weather statement, Jun 26, 1:13 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
113 PM CDT THU JUN 26 2014
LAZ027-TXZ180-201-259-260-262015-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-VERNON LA-
113 PM CDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR VERNON PARISH...SIGNIFICANT
WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON AND TYLER COUNTIES
UNTIL 315 PM CDT...
AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 13 MILES
NORTHEAST OF SLAGLE TO 6 MILES SOUTH OF ANACOCO TO 10 MILES EAST OF
BROOKELAND TO 6 MILES WEST OF EBENEZER TO FRED TO 6 MILES WEST OF
SARATOGA...MOVING NORTHEAST AT 10 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
HUTTON...TOLEDO BEND DAM...VILLAGE MILLS...ANACOCO...SPURGER AND TOWN
BLUFF.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3050 9455 3102 9465 3106 9457 3104 9445
3116 9392 3117 9358 3128 9354 3128 9345
3137 9339 3137 9303 3132 9288 3127 9285
3077 9386 3018 9463 3047 9473 3050 9473
LANDRENEAULocal storm report, Jun 26, 2:32 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
232 PM CDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FUNNEL CLOUD 2 NW KIRBYVILLE 30.68N 93.92W
06/26/2014 JASPER TX BROADCAST MEDIA
RELAYED REPORT FROM LOCAL RADIO STATION OF FUNNEL CLOUD.
&&
MSTACKHOUSESpecial weather statement, Jun 26, 2:56 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
256 PM CDT THU JUN 26 2014
LAZ027>033-045-TXZ180-201-259>262-262200-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-BEAUREGARD LA-ALLEN LA-
VERNON LA-AVOYELLES LA-UPPER ST. MARTIN LA-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-
256 PM CDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
EVANGELINE...BEAUREGARD...ALLEN...VERNON...AVOYELLES AND ST. MARTIN
PARISHES...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON
AND TYLER COUNTIES UNTIL 500 PM CDT...
AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM KROTZ
SPRINGS TO EUNICE TO RAGLEY TO 8 MILES SOUTHEAST OF CALL TO
SARATOGA...MOVING NORTH AT 15 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
OLD SALEM...KOUNTZE...WASHINGTON...BANCROFT...HARMONY AND MAMOU.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3050 9455 3066 9458 3088 9391 3102 9175
3085 9181 3071 9173 3056 9175 3048 9167
3047 9167 3049 9277 3045 9278 3041 9339
3049 9339 3049 9349 3040 9349 3040 9374
3020 9463 3041 9472 3050 9472
LANDRENEAUSpecial weather statement, Jun 26, 4:04 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
404 PM CDT THU JUN 26 2014
LAZ028-029-032-033-262145-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-AVOYELLES LA-
404 PM CDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...EVANGELINE
AND AVOYELLES PARISHES UNTIL 445 PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER MOREAUVILLE...MOVING NORTHEAST
AT 25 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HAMBURG...SIMMESPORT...BROUILLETTE...DEVILLE...BORDELONVILLE
AND BIG BEND.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3147 9216 3141 9215 3136 9207 3133 9207
3135 9203 3132 9200 3129 9201 3123 9199
3130 9191 3119 9167 3114 9171 3105 9171
3098 9180 3085 9181 3079 9176 3068 9191
3085 9223 3148 9222
STACKHOUSESpecial weather statement, Jun 26, 4:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 416 PM CDT THU JUN 26 2014 LAZ027>029-032-TXZ260-262215- NORTHERN NEWTON TX-RAPIDES LA-EVANGELINE LA-VERNON LA-AVOYELLES LA- 416 PM CDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...VERNON AND AVOYELLES PARISHES...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 515 PM CDT... AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF BURR FERRY TO 3 MILES SOUTHEAST OF CHENEYVILLE...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCNARY... EVANS...UNION HILL...FULLERTON...BURR FERRY AND CHENEYVILLE. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3129 9327 3131 9222 3096 9222 3093 9373 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:13 PM CDT | Special Weather Statement | LCH | Vernon | 2 hr |
| Jun 26, 2:51 PM CDT | Special Marine Warning | LCH | 114 min | |
| Jun 26, 2:56 PM CDT | Special Weather Statement | LCH | Allen, Beauregard, Evangeline, Saint Landry | 2 hr |
| Jun 26, 3:49 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu | 41 min |
| Jun 26, 4:04 PM CDT | Special Weather Statement | LCH | Avoyelles | 41 min |
| Jun 26, 4:16 PM CDT | Special Weather Statement | LCH | Rapides, Vernon | 59 min |
| Jun 26, 6:06 PM CDT | Special Marine Warning | LCH | 54 min | |
| Jun 26, 6:09 PM CDT | Special Weather Statement | LCH | Avoyelles, Lafayette, Saint Landry | 66 min |
| Jun 26, 6:20 PM CDT | Special Marine Warning | LCH | 55 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.